# SDR SCNA99159

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Failed
- Location: Boost Pump
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO ALL CIRCUIT BREAKERS FOR TANK NUMBER TWO FUEL BOOST PUMPS POPPED.  FOUND NUMBER TWO FWD RT CIRCUIT BREAKER PHASE B AFT RT CIRCUIT BREAKER PHASE A AND AFT LEFT CIRCUIT BREAKERS PHASE A INTERMITTENTLY OPENING.  REMOVED AND REPLACED CIRCUIT BREAKERS.  DURING  TROUBLESHOOTING INTERCHANGED THE NUMBER TWO RT FWD AND RT AFT BOOST PUMPS.  OPERATIONALLY CHECKS GOOD.
